# SDR CA010531003

- Difficulty date: April 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,838 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE DISPLAY ON EICAS (ENGINE INDICATIONS AND CREW AL ERT SYSTEM), QRH PERFORM WITH A NORMAL LANDING. RESET DONE AND FOUND SERVICEABLE BUT DEFECT RE-OCCURRED. FECU (FLAP ELECTRONIC CONTROL UNIT) CHANGED AS A PREVENTIVE MEASURE WITHOUT ANY SUCCESS, THE DEFECT RE-OCCURRED, AFTER FURTHER INVESTIGATION, MAINTENANCE FOUND TO BE THE PDU (POWER DRIVE UNIT) TO BE AT FAULT. REPLACED POWER DRIVE UNIT AND ALSO ADJUSTED #6 & 7 POTENTIOMETERS FECU AND PDU WIRING CHECK (NIL FAULT DETECTED). FLAP RIGGED AND OPERATIONAL CHECK CARRIED OUT...
